# SDR IPXA2025060501984

- Difficulty date: May 15, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 76,080 hours, 17,100 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA8090503
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED CORROSION AT FWD CARGO SUMP AREA STA 979-989 BL"0"/LONGERON 52.040-43, ATA 53-10. INSTALLED 2 EA LONGERON SECTION, 3 EA LONGERON SPLICE AND 1 EA DRAIN AT FWD CARGO SUMP AREA STA 969.6 TO STA 1009.5 IAW E.A.# 011-5310-01-B0490 P3 STEP 12.  ACCOMPLISH REPAIR IN ACCORDANCE WITH EO-93986-REQ1 AND VT-SAA EA 011-5310-01-B0490 REV IR PRIOR TO FURTHER FLIGHT.  AUDITED
